Limit cycles in the Holling-Tanner model.

Título inglés Limit cycles in the Holling-Tanner model.
Título español Ciclos límites en el modelo Holling-Tanner.
Autor/es Gasull, Armengol ; Koolj, Robert E. ; Torregrosa, Joan
Organización Dep. Mat. Univ. Autòn. Barcelona, Barcelona, España;Fac. Technol. Math. Informat Univ. Technol. Delft, Delf, Holanda
Revista 0214-1493
Publicación 1997, 41 (1): 149-167, 22 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper deals with the following question: does the asymptotic stability of the positive equilibrium of the Holling-Tanner model imply it is also globally stable? We will show that the answer to this question is negative. The main tool we use is the computation of Poincaré-Lyapunov constants in case a weak focus occurs. In this way we are able to construct an example with two limit cycles.
Clasificación UNESCO 120219
Palabras clave español Formas cuadráticas ; Campos vectoriales ; Sistemas diferenciales ; Ciclos límite ; Teorema estabilidad
Código MathReviews MR1461648
Icono pdf Acceso al artículo completo